# SDR CA090716005

- Difficulty date: July 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 140 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6297 · Main Rotor System Wiring
- Part: Elec Connector
- Part number: E0052R14B19SNF
- Condition: Out Of Limits
- Location: Wire Harness
- Part time: 204 hours
- Component: Wire Harness
- Component part number: 350A61014001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR INDICATOR FAILURE AND NR OVER LIMIT DETECTED BY VEMD.  5 PREVIOUS INCIDENTS OF NR OVER-LIMIT OR NO INTERMITTENT LOW ROTOR AUDIBLE TONE.
